# SDR O9IA2012F00126

- Difficulty date: June 13, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N544LM
- Make and model: Lear 35A
- Aircraft serial: 500
- Aircraft time: 12,746 hours, 9,011 cycles
- Engine: Garrtt TFE73122B
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: MS3106E10SL3S
- Condition: Inoperative
- Location: Selector Valve
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

DURING APPROACH,  FLIGHT CREW SELECTED GEAR DOWN.  GEAR DID NOT EXTEND.  SECOND ATTEMPT WAS TRIED WITH SAME RESULTS.  LANDING GEAR WAS EXTENDED USING EMERGENCY EXTENSION PROCEDURES.  LANDING .  INVESTIGATION REVEALED FAULTY CONNECTOR ON LANDING GEAR SELECTOR VALVE.  CONNECTOR REPLACED, LANDING GEAR LINES PURGED, HYD SERVICED AND BLED.  GEAR SWINGS PERFORMED WITH NORMAL RESULTS.
